RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozko, Artem Ivanovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 12
Presentations: 2

Number of views:
This page:1673
Abstract pages:3947
Full texts:1206
References:374
Associate professor
Candidate of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 12.10.1973
E-mail:
Keywords: Approximation theory, trigonometrical inequalities, spaces with asymmetrical norm, the differential equations, regulyarizovanny traces of differential operators, eigenvalues of differential operators, the operator Sturm–Liouville.

Subject:

Approximation theory, differential equations,


http://www.mathnet.ru/eng/person8621
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/610581

Publications in Math-Net.Ru
2017
1. A. I. Kozko, “On some convergence tests for alternating series and constant sign series”, Chebyshevskii Sb., 18:1 (2017),  123–133  mathnet  elib
2011
2. A. I. Kozko, A. S. Pechentsov, “Regularized traces of singular differential operators with canonical boundary conditions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 4,  11–17  mathnet  mathscinet  zmath
2010
3. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. RAN. Ser. Mat., 74:6 (2010),  107–126  mathnet  mathscinet  zmath  elib; Izv. Math., 74:6 (2010), 1205–1224  isi  elib  scopus
2008
4. A. I. Kozko, A. S. Pechentsov, “Regularized Traces of Higher-Order Singular Differential Operators”, Mat. Zametki, 83:1 (2008),  39–49  mathnet  mathscinet  zmath  elib; Math. Notes, 83:1 (2008), 37  isi  scopus
2005
5. A. I. Kozko, “Asymptotics of the Spectrum of the Differential Operator $-y"+q(x)y$ with a Boundary Condition at Zero and with Rapidly Growing Potential”, Differ. Uravn., 41:5 (2005),  611–622  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 636–648
2004
6. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's inequality for a generalized modulus of continuity in $L_2$”, Mat. Sb., 195:8 (2004),  3–46  mathnet  mathscinet  zmath; Sb. Math., 195:8 (2004), 1073–1115  isi  scopus
2003
7. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's Inequality for Generalized Moduli of Continuity”, Mat. Zametki, 73:5 (2003),  783–788  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 736–741  isi  scopus
2002
8. A. I. Kozko, “On the order of the best approximation in spaces with asymmetric norm and sign-sensitive weight on classes of differentiable functions”, Izv. RAN. Ser. Mat., 66:1 (2002),  103–132  mathnet  mathscinet  zmath; Izv. Math., 66:1 (2002), 103–131  scopus
1998
9. A. I. Kozko, “Fractional derivatives and inequalities for trigonometric polynomials in spaces with asymmetric norms”, Izv. RAN. Ser. Mat., 62:6 (1998),  125–142  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1189–1206  isi  scopus
10. A. I. Kozko, “Multidimensional inequalities between distinct metrics in spaces with an asymmetric norm”, Mat. Sb., 189:9 (1998),  85–106  mathnet  mathscinet  zmath; Sb. Math., 189:9 (1998), 1361–1383  isi  scopus
1997
11. A. I. Kozko, “Analogs of the Jackson–Nikol'skii inequalities for trigonometric polynomials in spaces with nonsymmetric norm”, Mat. Zametki, 61:5 (1997),  687–699  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 574–584  isi
12. A. I. Kozko, “On an extremal problem for polynomials in a multi-dimensional case”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 6,  66–68  mathnet  zmath

2018
13. B. A. Budak, D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, “Олимпиада «Ломоносов»-2018. Математика”, Kvant, 2018, 11,  54–55  mathnet
2017
14. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, “Олимпиада «Покори Воробьевы горы!»”, Kvant, 2017, 9,  53–55  mathnet
15. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, S. S. Chesnokov, “Олимпиада «Ломоносов»-2017”, Kvant, 2017, 4,  52–58  mathnet

Presentations in Math-Net.Ru
1. О нижней границе спектра оператора Штурма–Лиувилля на полуоси
A. I. Kozko
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 15:30
2. Оценка снизу спектра оператора Штурма–Лиувилля в $L^2(\mathbb{R}_+)$ с граничным условием $y'(0)=0$
A. I. Kozko
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020